Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Bleeding and cramps after nuva ring insertion - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3587 Questions

Doctor :   hi how can i help you?
User :   I started my period last thursday after i put the nuva ring in and now i am still bleeding and still have cramps..is this normal?
Doctor :  
ok
Doctor :  
please provide ur age
User :   21
Doctor :  
ok
Doctor :  
when was the last menstrual period?
Doctor :  
was that normal?
User :   its started last thursday the 10th
Doctor :  
ok
User :   well i dodnt think ti was normal because i put my ring in so it was supposed to be delayed
Doctor :  
ok
Doctor :  
i suggest you to get a physical examination done as it might be due to the irrritation the ring is causing
Doctor :  
you should report back to the doctor who inserted it
User :   well its the nuva ring so i inserted it and i take it out on the fourth week
Doctor :  
i suggest you to report to a doctor who can examine you
User :   ok thank you
Doctor :  
Please fill the feedback form say done when done.
Doctor :   Is there any thing else I can help you with?
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor